# SDR DL77L090760

- Difficulty date: April 24, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 5,950 hours, 427 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Smoke
- Location: Nr 3 Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE ALARM CHIME ACTIVATED FOR SEVERAL MINUTES IN AFT GALLEY.  NO SMOKE COULD BE OBSERVED VISUALLY OR ORALLY.  AFTER TURNING THE A3 CHILLER OFF ALARM STOPPED AS WELL.  OPERATED A3 CHILLER AND FAULT LIGHT NEVER CAME ON.  DURING FURTHER INSPECTION FOUND WHISTLING SOUND TO BE COMING FROM  CHILLER CART AIR FLAP.  CHILLER OPS CHECK GOOD.
